MAUDE Adverse Event Report: IMPERATIVE CARE INC. ZOOM REPERFUSION CATHETER

IMPERATIVE CARE INC. ZOOM REPERFUSION CATHETER
Model Number ICRC071137
Medical Device Problem Codes Break (1069); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A 37-year-old female patient was undergoing a mechanical thrombectomy to remove an occlusion at the right m1 segment.Access was obtained using a zoom tracstar access catheter.A zoom 71 catheter was advanced through the access catheter over a third-party guidewire to the face of the clot.The first pass aspiration was completed without any issues.On the second pass the physician felt resistance as he began to retract the zoom 71 catheter.The zoom 71 catheter broke approximately 8-10 cm from tip.The broken catheter piece was retrieved with a third-party microcatheter and stent retriever.The patient was then stented in the m1 segment due to a vessel dissection that was unrelated to the zoom catheters.The patient was reported to be doing well.Several attempts were made to obtain additional information but were unsuccessful.
 
Additional Manufacturer Narrative
The zoom 71 was returned separated into distal and proximal catheter segments.Device investigation noted damage which suggests an axial force was applied during the procedure resulting in stretching of shaft materials prior to the device breaking.Kink damage was observed on each zoom 71 catheter segment and tip damage was observed on the distal segment.The manufacturing records for the zoom 71 were reviewed and demonstrated that the product met all the design and manufacturing specifications.The exact root cause for the shaft break could not be determined from the device investigation.Based on the limited case information provided, it was noted that resistance was felt during the second pass while aspirating the clot.The zoom ifu provides the following warning related to resistance."exercise care when manipulating the device through tortuous anatomy.Do not advance or withdraw the catheters or accessory/adjunctive devices against resistance without careful assessment of the cause under fluoroscopy.If the cause cannot be determined, withdraw all devices as a single unit.Excessive manipulation or torquing the device against resistance may result in damage to the vasculature or the device.".
 
Additional Manufacturer Narrative
Correcting selection d7a from "yes" to "no".

Brand Name
ZOOM REPERFUSION CATHETER
Common Device Name
ZOOM REPERFUSION CATHETER
Manufacturer (Section D)
IMPERATIVE CARE INC.
1359 dell ave
campbell CA 95008 6609
Manufacturer (Section G)
IMPERATIVE CARE INC.
1359 dell ave
campbell CA 95008 6609
Manufacturer Contact
katharine treangen
1359 dell ave
campbell, CA 95008-6609
4082029060
MDR Report Key22146514
Report Number3014590708-2025-00012
Device Sequence Number7639203
Product Code NRY
UDI-Device Identifier00812212030450
UDI-Public(01)00812212030450(17)280121(10)F2501701
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K211476
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberICRC071137
Device Catalogue NumberICRC071137
Device Lot NumberF2501701
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/28/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/04/2025
Supplement Report FDA Received Date06/27/2025
Date Device Manufactured01/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
.35 COLLASAS WIRE FROM SCIENTIA; TRAK 21 MICROCATHETER; TREVO STENT RETRIEVER; ZOOM 35; ZOOM TRACSTAR
Outcome Attributed to Adverse Event Required Intervention;
Patient Age37 YR
Patient SexFemale